# SDR USAABB03119

- Difficulty date: July 24, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE PORTABLE EMERGENCY LIGHT ABOVE THE COCKPIT DOOR INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
